# SDR K5SR2014092426219

- Difficulty date: September 18, 2014
- Submitted: September 24, 2014
- Operation: General aviation
- Aircraft: N528AP
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5168
- Aircraft time: 3,597 hours, 1,162 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Elbow
- Condition: Cracked
- Location: Fuel Line
- Part time: 3,597 hours, 1,162 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK ON THE ACFT, NOTICED HYDRAULIC FLUID LEAKING FROM THE LT MLG WHEEL WELL.  ON FURTHER INVESTIGATION, FOUND AUXILARY SYS SUCTION LINE LEAKING.  REMOVED LINE ASSY AND FOUND 90 DEGREE ELBOW CRACKED.  R & R SUCTION LINE AND 90 DEGREE FITTING WITH NEW PARTS.  LEAK CHECKED SATISFACTORY.
